Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Dhar, S. C. (1939) On certain functions which are self-reciprocal in the Hankel transform Journal of the London Mathematical Society, s1-s14 (1). pp. 30-32. ISSN 0024-6107

Dhar, S. C. (1935) On the product of parabolic cylinder functions with different arguments Journal of the London Mathematical Society, s1-s10 (3). pp. 171-175. ISSN 0024-6107

Dhar, S. C. (1935) On the uniformization of a special kind of algebraic curve of any genus Journal of the London Mathematical Society, s1-s10 (4). pp. 259-263. ISSN 0024-6107

This list was generated on Tue Nov 30 02:18:42 2021 UTC.